MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the user experienced discrepant results for potassium and sodium from the abl800 blood gas analyzer, when comparing to results from another company's device: the same patient sample was measured on (b)(6) 2021 at 10:30 with the following results: k: 10.4mmol/l (abl827 analyzer), 4.0mmol/l (other company medical device) na: 132mmol/l (abl827 analyzer), 140.0mmol/l (other company medical device) based on the compared measurements the customer considers the k result measured in the abl827 analyzer as false high and the na result as false low.No reports of death or serious injury were received for the event.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
kristina friis olsson
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key12758305
Report Number3002807968-2021-00057
Device Sequence Number16980052
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2689N014
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown